# SDR 95ZZZX2692

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87XX
- Make and model: Beech B100
- Aircraft serial: BE105
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Hinge Support
- Part number: 11562001065
- Condition: Elongated Holes
- Location: Horiz Stab Rib
- Part time: 3,692 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 150-HOUR INSPECTION, SLIGHT MOVEMENT WAS NOTED AT RIGHT OUTBOARD ELEVATOR HINGE SUPPORT.  INSPECTION OF SUPPORT FOR HINGE IN STABILIZER SHOWED SEVERAL IRREGULARITIES IN THE COMPLETION OF AD 87-03-01R1 AND MSB 2132.  ELEVATOR WAS REMOVED AND HINGE SUPPORT REMOVED FROM STABILIZER.  HOLES IN RIBS THAT ATTACH HINGE SUPPORT WERE SEVERELY ELONGATED DURING RIVET REMOVAL REQUIRED BY THE AFOREMENTIONED AD AND SB.  SUBMITTER SUGGESTS LOW QUALITY WORK HAD BEEN WELL HIDDEN UNTIL PARTS HAD STARTED TO 'SMOKE'.  SB LIMITS HOLE SIZE TO .219 INCH MAXIMUM.  ONE HOLE WAS NEARLY .50 INCH LONG.  VERY DANGEROUS.
